T Nation

Turned Bright Red With D-Bol


#1

Hi all, I am pretty new to this, so bear with me if this is a stupid question. I started taking Danabol (10mg Blue Hearts) 3 times a day about a week and a half ago. I have seen gains already, and feel much better about myself.......so far so good. However, I got home from work this evening, and during my 3rd bicep set, just as I was really feeling the pump, I started to burn up. My entire body turned bright red, and you could have cooked an egg on me. About 15 mins later I am nearly back to normal. Is this normal?! Has anyone else had this?? Just need to put my mind at rest really.

Regards

Chris


#2

I have never used that particular brand of D-bol. But I experienced the same effect while useing the british dragon stuff at around 30mg a day. I had it happen at least 2-3 times a week for my entire cycle. I was also useing some tren ace. One of my friends at the gym (a longtime user) told me it was perfectly normal and caused by the increase in test. I have no idea if this is true or not, really I assumed it was caused by an increase in blood pressure.


#3

Glad to know I am not alone! Thanx for that mate!. Shame, cos I stopped my work out. What do you normally do, just keep training through it? Felt like really bad sun burn. How long a cycle do you normally do? I got 100 tabs, so looking at about a 5 week course. Also, what can I expect during the off-cycle? Have you had an estrogoen problems with d-bol? Any help would be appreciated during these early days! :slight_smile:


#4

Cheers Modok, needed that kinda reassurance. Will get back to training tonight! If it ain't gonna kill me, then all good :slightly_smiling:


#5

I never take D-bol longer than 6 weeks as I've heard it is/can be hard on your liver. I had my levels tested and they where all still in acceptable ranges after 4 weeks, didn't check after 6. But IMO, why chance it?

If your takeing Dbol alone (I wouldn't recommend that) I would suggest taking at least 30mg/day, but even that's kinda low when your taking it alone (only 210mg a week!). There is a lot of debate about once a day doseing vs every 4 hours (Dbol's half-life is 4 hrs+/-). I think spliting it up into 10mg doses would keep your T levels more constant through the day. But I have heard that a once a day, AM dose is less harsh on your natural test production. I always used an injectable with it and since I train in the early morning, I opted for the once a day thing. It really gave my workouts some added intensity.

I would ALWAYS have an anti-estrogen on hand or an aromatase(Sp?) inhibitor like Aramidex when useing a steroid that aromatizes. I always take A-dex when I'm useing dbol. I wouldn't even consider starting a cycle with out one. Also do you have any sort of PCT planned?